# SDR DU4R2007176

- Difficulty date: October 12, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1017
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENTED FRAME AT BS 1520 S-26L (IN AFT PIT).  REPAIRED BY REMOVING DOUBLER, FABRICATED AND INSTALLED DOUBLER REPAIR CHANNEL 21-1/2 BY 2-1/2 BY 1 FROM 7075-T6 .080 IAW B757 SRM 51-40-05, 51-20-01 AND 51-40-02.
